# SDR AALA201902119040

- Difficulty date: January 4, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53118510000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WINDSHIELD CENTER POST LEFT HAND CONTINUITY FITTING CRACKED. REPLACED CONTINUITY FITTING PER EA 288632.
